Volume 24, Number 2, June 2010


1. M. Abbas and D. Djoric
Common fixed point theorem for four mappings satisfying generalized weak contractive condition, 110
DOI: 10.2298/FIL1002001A


2. S. Dost, L. M. Brown and R. Erturk
$\beta$-open and $\beta$-closed sets in ditopological texture spaces, 1126

DOI: 10.2298/FIL1002011D


3. S. S. Dragomir
New bounds for the Cebysev functional of two functions of selfadjoint operators in Hilbert spaces, 2739

DOI: 10.2298/FIL1002027D


4. I. Djolovic
On compact operators on some spaces related to matrix $B(R,S)$, 4151

DOI: 10.2298/FIL1002041D


5. T. Ma, S. Wang and S. Xu
A method of constructing braided Hopf algebras, 5366

DOI: 10.2298/FIL1002053M


6. M. Baran, D. Tokat and M. Kula
Connectedness and separation in the category of closure spaces, 6779

DOI: 10.2298/FIL1002067B


7. M. Jovanovic and S. Jankovic
On stochastic integrodifferential equations via non-linear integral contractors II, 8192

DOI: 10.2298/FIL1002081J


8. M. Mateljevic, I. Anic and S. Taylor
Asymptotic curvature bounds for conformally flat metrics on the plane, 93100

DOI: 10.2298/FIL1002093M


9. M. Jevtic and M. Pavlovic
Lacunary series in mixed norm spaces on the ball and the polydisk, 101110

DOI: 10.2298/FIL1002101J


10. B. P. Duggal
Browder and Weyl spectra of upper triangular operator matrices,111130

DOI: 10.2298/FIL1002111D


11. Y. Xue
Classification of the crossed product $\mathbf{C(M)\times_\theta Z_p}$ for certain pairs $\mathbf{(M,\theta)}$, 131142

DOI: 10.2298/FIL1002131X


12. G. B. Djordjevic
Some generalizations of the Jacobsthal numbers, 143151

DOI: 10.2298/FIL1002143D